# SDR DU4R20050188

- Difficulty date: August 25, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S-25L TIE CLIP AT FRAME 1460 IN AFT CARGO.  REMOVED, FABRICATED AND INSTALLED REPAIR CLIP 3.50 X 3.20 INCH FROM BAC1518-472 EXTRUSION IAW B757 SRM 51-40-02, 51-20-01 AND DWG 140N2005.
